# SDR IXXA20170314157

- Difficulty date: March 1, 2017
- Submitted: March 14, 2017
- Operation: Air carrier
- Aircraft: N751CX
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26273
- Aircraft time: 60,546 hours, 22,113 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 566918
- Condition: Obstructed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE AT 39000 FT,  FLIGHT ALTITUDE, CABIN ALTITUDE EICAS MESSAGE WITH ALTITUDE WARNING HORN. CABIN ALTITUDE WAS SHOWING 12000 AND STEADILY CLIMBING. UNABLE TO CONTROL CABIN ALTITUDE. EMERGENCY DESCENT WITH AIR TURN BACK TO HOMEBASE. QRH PROCEDURES COMPLIED WITH. REMOVED AND REPLACED EQUIPMENT COOLING OVERBOARD EXHAUST VALVE IAW AMM 21-58-05.  OPERATIONAL CHECKED SATISFACTORY. SECURED INSULATION AROUND OUTFLOW VALVE AND CLEANED IN CARGO DOOR SEAL IAW AMM 20-30-02. ACCOMPLISHED PRESSURIZATION CONTROL SYSTEMS TEST IAW AMM 21-31-00 AND CONDITIONAL INSPECTIONS  CHECK IAW AMM CHP 05-51-24. NO DEFECTS NOTED.
